# SDR SWAA2023071477014

- Difficulty date: July 10, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N8863Q
- Make and model: Boeing 737-8
- Aircraft serial: 67864
- Aircraft time: 538 hours, 328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BEHIND CA SEAT WON'T TEST.<[01] OK TO CONT. PER MEL: 25-64-02A; SP.1B;[02] RE-SEATED AND PERFORMED OPS CHECK OF CA FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
